MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 31424785
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a burn occurred on one of their micro preemies.The leads they use are cardinal health kendall 1051npsm neonatal electrodes.They are pre-wired, small cloth and radiolucent.The baby has healed but seems to have a mark now.The patient was prescribed bactroban.
 
Additional Manufacturer Narrative
Physical samples were not received for the investigation; however, photos were received.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Upon a visual evaluation of the photo sample, the reported issue was confirmed; it appeared to show some form of burn/skin irritation that formed where the electrode was in use.Actions have been taken to address the reported condition.A quality alert was also issued to alert for gel awareness.This complaint will be used for tracking and trending purposes.
 
Additional Manufacturer Narrative
**udi related data quality updates only** corrected section d1 brand name; corrected section d3 manufacturer name; corrected section d4 unique identifier (udi) #; corrected section g4 pma/510(k)number; corrected section h4 device manufacture date; corrected section h5 labeled for single use?.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
215 hebert st
gananoque K7G 2 Y7
CA   K7G 2Y7
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17924898
Report Number9681860-2023-00533
Device Sequence Number2982800
Product Code DRX
UDI-Device Identifier20192253017356
UDI-Public(01)20192253017356(17)240404(10)221325X
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number31424785
Device Catalogue Number31424785
Device Lot Number206335X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2023
Supplement Date Received by Manufacturer09/27/2023
Not provided
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/23/2024
08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown